# SDR CALA2015090800733

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 53,047 hours, 16,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT 3B - 11C & OVERHEAD BIN 1AB - 3AB.  R & R BATTERIES AT LOCATION M1675 & M1676.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06-960-805.
